# SDR SWAA000677

- Difficulty date: April 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 39,581 hours, 38,589 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591
- Condition: Discharged
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD SERVICE DOOR EVACUATION SLIDE PRESSURE INDICATOR LOW.  REMOVED AND REPLACED SLIDE ASSY PER MM.
